Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2617 Publications


2016 | Journal Article | IST-REx-ID: 1522 | OA
Avvakumov S. 2016. The classification of certain linked 3-manifolds in 6-space. Moscow Mathematical Journal. 16(1), 1–25.
View | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1523 | OA
Gundert A, Wagner U. 2016. On topological minors in random simplicial complexes. Proceedings of the American Mathematical Society. 144(4), 1815–1828.
View | DOI | Download Preprint (ext.)
 

2016 | Conference Paper | IST-REx-ID: 1524 | OA
Beica A, Guet CC, Petrov T. 2016. Efficient reduction of kappa models by static inspection of the rule-set. HSB: Hybrid Systems Biology, LNCS, vol. 9271, 173–191.
View | DOI | Download Preprint (ext.)
 

2016 | Conference Paper | IST-REx-ID: 1526 | OA
Henzinger TA, Otop J, Samanta R. 2016. Lipschitz robustness of timed I/O systems. VMCAI: Verification, Model Checking and Abstract Interpretation, LNCS, vol. 9583, 250–267.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1529 | OA
Chatterjee K, Chmelik M, Gupta R, Kanodia A. 2016. Optimal cost almost-sure reachability in POMDPs. Artificial Intelligence. 234, 26–48.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications